# SDR UALA2011081004186

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 36,040 hours, 14,678 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CONVERSATION W- SAM ENG 1 FIRE LOOP A ECAM IN FLIGHT TWICE.  COMPLIED WITH MEL.  CLEANED CONNECTORS ON ENG 1 LOOP 'A' CORE AND FAN SECTION.  CHECKED OPERATION IAW AMM, ALL OKAY.
